# SDR MWEA020221

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 99115243
- Condition: Cracked
- Location: Station 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER AT STATION 237 LONGERON 18 LEFT TO 17 LEFT IS CRACKED.  --  FABRICATED AND INSTALLED SHIM TO ACHIEVE EDGE DISTANCE.
